Advanced SearchSearch Tips
The Order of Normal Form Generalized Hypersubstitutions of Type τ
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 3,  2014, pp.501-509
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.3.501
 Title & Authors
The Order of Normal Form Generalized Hypersubstitutions of Type τ
Sudsanit, Sivaree; Leeratanavalee, Sorasak;
  PDF(new window)
In 2000, K. Denecke and K. Mahdavi showed that there are many idempotent elements in the set of normal form hypersubstitutions of type ${\tau}
Order;normal form generalized hypersubstitution;idempotent element;
 Cited by
K. Denecke, K. Mahdavi, The Order of Normal Form Hypersubstitutions of Type (2), Discussiones Mathematicae General Algebra and Applications, 20(2000), 183-192. crossref(new window)

K. Denecke, Sh. L. Wismath, Hyperidentities and clones, Gordon and Breach Sci. Publ., Amsterdam-Singapore(2000).

S. Leeratanavalee, K. Denecke, Generalized Hypersubstitutions and Strongly Solid Varieties, In General and Applications, Proc. of "59th Workshop on General Algebra ", "15th Conference for Young Algebraists Potsdam 2000", Shaker Verlag(2000), 135-145.

S. Leeratanavalee, S. Phatchat, Pre-Strongly Solid and Left-Edge (Right-Edge)-Strongly Solid Varieties of Semigroups, International Journal of Algebra, 1(5)(2007), 205-226. crossref(new window)

J. P lonka, Proper and Inner Hypersubstitutions of Varieties, In proceedings of the International Conference : Summer School on General Algebra and Ordered Set 1994, Palacky University Olomouc (1994), 106-115.

W. Puninagool, S. Leeratanavalee, The Order of Generalized Hypersubstitutions of Type ${\tau}$ = (2), International Journal of Mathematics and Mathematical Science, Vol. 2008, Article ID 263541, 8 pages,doi:10.1155/2008/263541. crossref(new window)